# SDR 08FDEA04754

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583205
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL FUSELAGE REPAIR LOCATED AT APPROX BS 1164-1178 STR 17R- STR 18R.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA REMOVED OLD REPAIR REF SRM 51-30-2 PG 1-6.    FABRICATED REPAIR DOUBLER REF SRM 53-30-2 FIG 3.  TREATED AND PRIMED REF SRM 51-10-2 PG 1-6.  INSTALLED REF SRM 53-30-3 FIG 1.  PAINTED TO MATCH REF MM 51-20-151-7  (CLASSIFIED AS A MAJOR REPAIR).
